In this article, we study some existence, uniqueness and Ulam type stability results for a class of boundary value problem for nonlinear fractional integro--differential equations with positive constant coefficient involving the Caputo fractional derivative. The main tools used in our analysis is based on Banach contraction principle, Schaefer's fixed point theorem and Pachpatte's integral inequality. Finally, results are illustrated with suitable example.
Tate, S. R. and Dinde, H. T. (2020). Ulam stabilities for nonlinear fractional integro--differential equations with constant coefficient via Pachpatte's inequality. Journal of Mathematical Modeling, 8(3), 257-278. doi: 10.22124/jmm.2020.15923.1392
MLA
Tate, S. R. , and Dinde, H. T. . "Ulam stabilities for nonlinear fractional integro--differential equations with constant coefficient via Pachpatte's inequality", Journal of Mathematical Modeling, 8, 3, 2020, 257-278. doi: 10.22124/jmm.2020.15923.1392
HARVARD
Tate, S. R., Dinde, H. T. (2020). 'Ulam stabilities for nonlinear fractional integro--differential equations with constant coefficient via Pachpatte's inequality', Journal of Mathematical Modeling, 8(3), pp. 257-278. doi: 10.22124/jmm.2020.15923.1392
CHICAGO
S. R. Tate and H. T. Dinde, "Ulam stabilities for nonlinear fractional integro--differential equations with constant coefficient via Pachpatte's inequality," Journal of Mathematical Modeling, 8 3 (2020): 257-278, doi: 10.22124/jmm.2020.15923.1392
VANCOUVER
Tate, S. R., Dinde, H. T. Ulam stabilities for nonlinear fractional integro--differential equations with constant coefficient via Pachpatte's inequality. Journal of Mathematical Modeling, 2020; 8(3): 257-278. doi: 10.22124/jmm.2020.15923.1392